Why can't I access the entire forum?
PhalloBoards (Version 2.0)
Register Calendar Latest Topics
 
 
 


Reply
  Author   Comment   Page 2 of 7      Prev   1   2   3   4   5   Next   »
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #16 
Quote:
Originally Posted by hoddle10

8. Abscess and cellulitis

Bacterial inoculations can occur after filler injections as a result of skin surface breakage.(Daines and Williams, 2013) Inflammatory nodules that present with erythema, edema and tenderness, in other words, a “red angry bump”, which presents within 3–14 days should be treated as an infection. The patient should be examined for fluctuance, and if fluctuance is noticed, incision and drainage are needed. Although staphylococci and streptococci bacteria are the most commonly identified organisms, the expressed material should be sent for broad culture for 10–21 days (under aerobic and anaerobic growth conditions). Another approach is to aspirate the lesion with an 18-gauge needle after applying topical anesthesia. The patient should be started on empiric broad-spectrum antibiotics immediately, selecting drugs that provide coverage against acid-fast bacilli, atypical mycobacteria, and MRSA, such as macrolide and tetracycline (clarithromycin 500 mg and minocycline 100 mg twice daily for 4–6 weeks). If there is no response after 48-h of follow up, take a 2 mm punch biopsy for tissue culture and adjust the antibiotics accordingly. Hyaluronidase can also be used to dissolve the nidus of the infection. In the case of severe infection, an immunocompromised patient, or infection in facial danger zones, hospitalization is warranted and intravenous antibiotics must be started (Funt and Pavicic, 2013Narins et al., 2009Levy and Emer, 2012 and Sclafani and Fagien, 2009).





http://www.sciencedirect.com/science/article/pii/S2352241016000050


Im confused is it from me being allergic or from breaking the skin? The needle i injected with was very small it wasnt even a inch, and doesnt the skin break everytime someone gets an injection?
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #17 
I dont know how to start a thread this is the only way i know of. Do you think maybe in a couple of months i will be able to get pmma?
0
camphallo

Centurion
Registered:
Posts: 194
Reply with quote  #18 
My opinion is to have all the HA professionally dissolved asap. I remember reading on this forum somewhere that too much HA or some other filler can cause the surrounding tissue to die. (I think it happened to a guy who went to that Korean Dr.)
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #19 
Well the docters checked and said the filler doesn't have bacteria in it and it suppose to be dissolving on it own unless its not actually ha. I dont really know who to go to for it, and im sure u have to pay for it andim broke. However i did take the antibiotics and they went to extreme measures to drain it. They literally squeezed my dick non stop then injected something to numb the inside then they took the longest cotton swab i ever seen and went around my dick swiping around which hurt more then anything then proceeded to squeeze it out again, if that didnt get it out idk what will.
0
mike81

Contributing Member
Registered:
Posts: 66
Reply with quote  #20 
What the fuck did your wife say about you self injecting?

0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #21 
Not that much just said to make sure i dont mess myself up.
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #22 
Next to the hole that i have it i thought i found another abscess, but when i squeezed it only blood came out. Im wondering if its possible that it looks like an abscess on the outside but has healed on tje inside. I took all my antibiotics.
0
jogift

◇ PhalloBoards 250 ◇
Registered:
Posts: 354
Reply with quote  #23 
indiano, I think you might be one of the causes of the miserable exchanges that are going on right now in the "Major Changes ..." thread. Can't you stop awhile?
1
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #24 
Quote:
Originally Posted by jogift
indiano, I think you might be one of the causes of the miserable exchanges that are going on right now in the "Major Changes ..." thread. Can't you stop awhile?



I understand that injecting was a total waste of time and dumb but the 2 other threads were fine. I dont see how trying to make a thread about others with micro penis or even hypospadias is a waste of time or even my new thread asking for help and advice.
0
number22

Centurion
Registered:
Posts: 131
Reply with quote  #25 
 

Jogift the only reason youve got some balls enough to have a go at Indiano is because you think it’s a good opportunity to display youre onboard with SO’s reboot after getting slapped down in the thread about it. That makes you, sunshine, a primitive political coward. in the words of the wise: How fucking embarassing.

 

First, and i bet a dime on it, i bet SO doesnt necessarily consider this thread an example of the ones he says is the problem with PB. so in that respect your flagrant cheap-shot arseholelicking is inappropriate. This thread is not another big dick whining about his dick. Indiano has got a problem here (newsflash: hospital) and he’s whining less than you fucking do when you dont get your way in a discussion topic. In fact all indiano is doing is laying it on the line and asking for help.

 

And second, Indiano is a fucking phallonaut. Hes an out-on-the-ledge explorer, shooting for the moon, in one hand his dick in the other a needle. What hes done and documented here is at the very least interesting. it’s part comedy, part pretty bonkers-brave, hopefully not tragedy, and there he was all this time with a dick full of pus (maybe). at the very least he deserves you keeping your mouth shut but you cant even manage that. because all you wanna do is signal your willingness.

 
The doctor wankers laughing at indiano are the ones who need smacking down in this story.  
0
jogift

◇ PhalloBoards 250 ◇
Registered:
Posts: 354
Reply with quote  #26 
O K.

Indiano, due to legal implications, there are many things for which hospitals and practitioners won't (can't) help you with. You'll be suprised how your "first world" doctors know nothing about malaria, typhoid, etc. You are a bold man so, apply some lidocaine, make small incisions at the sites then flush them out with 10vols hydrogen peroxide till the frothing stops. After this load the sites with verapamil and chloramphenicol (you also drink 250mg of this three times daily), leave open to drain and "dry". Flush with peroxide and apply more medication if (as) necessary. A man's dick is very important so I'm not asking you to poison it!

number22, take some English language classes, concentrating on "precis and summary". Once you've done this, read (with deep understanding) two novels; "Master Of The Game" by Sidney Sheldon and "Noble House" by James Clavell. This will take some time but we'll still be here. Share with us later, your new outlook to many things in life and finally re-read your thread then get back to us (pm me if you'll be shy) ...
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #27 
I saw 3 diferent urologist all 3 has no clue what girth enlargement is. Yesterday the doctor mistook my girth from ha for it being swollen, and when i tried to explain that's its ha why its big like this he just said put ice on it to get down the swelling. 20 days ago when it flared up it was swollen for a couple of days and so i had huge girth that looked very unnatural. It went from being 7, 6.5, 6 then finally back to 5.5, but before i was already 5.5 and so i believe perhaps i had a lot of pus build up along with it being swollen bc right after they drained and squeezed out the pus the girth went back down.
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #28 
Recently i saw something which looked like an abscess and i tried to pop it but only blood came out no pus. So its possibly that on the outside it looks i have more abscess due to ha surrounding the area when its actually healed so that may be the case with the other one i have on the side that they left. I did ask the urologist about and he said it was nodule and will go away while another urologist said it was an abscess surrounded by ha tissue so i dont know who to believe, all i know is i pop one and only blood came out meaning the antibiotics could have worked.
0
jogift

◇ PhalloBoards 250 ◇
Registered:
Posts: 354
Reply with quote  #29 
Do you believe about the legal implications and lack of knowledge? If you think they've healed (blood not pus coming out) continue with another regimen of antibiotics and watch for about four days (antibiotic course should be at least five days). If not, you have to make "incisions" (maybe 5mm deep or more), not "pop", to clean and apply the medications ...
0
indiano123

Avatar / Picture

PhalloBoards 500
Registered:
Posts: 1,088
Reply with quote  #30 
Quote:
Originally Posted by jogift
Do you believe about the legal implications and lack of knowledge? If you think they've healed (blood not pus coming out) continue with another regimen of antibiotics and watch for about four days (antibiotic course should be at least five days). If not, you have to make "incisions" (maybe 5mm deep or more), not "pop", to clean and apply the medications ...


They only gave me one bottle with antibiotics, i had to take it 4 times a day. I finished it 2 weeks ago and i dont think they will give me more.
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation: